# SDR VNAA2013042800022

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 21,968 hours, 22,204 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A KEROSENE SMELL WHEN PACKS ON.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED BOTH COALESCER BAGS PER AIRCRAFT MANUALS.  OPERATION CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
